# SDR AALA2020071109006

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 39,453 hours, 14,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS PANEL INDICATION: CHECK PRESSURE R2 DOOR.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.  CIDS PANEL CAUTION CLEARED.  OKAY FOR SERVICE.
